Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 8, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Apr 14, 2013, 2:39 AM MDT for 24 counties in Nebraska. It took effect at Apr 14, 2013, 9:24 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 2:39 AM MDT (08:39 UTC)
- In effect from
- Apr 14, 2013, 9:24 AM MDT
- Expired
- Apr 14, 2013, 7:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 24 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579 WWUS73 KLBF 140839 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 AM CDT SUN APR 14 2013 ...WINDY CONDITIONS LIKELY THIS AFTERNOON OVER NORTH CENTRAL AND PORTIONS OF WESTERN NEBRASKA... .STRONG WESTERLY WINDS WILL DEVELOP LATER THIS MORNING AS LOW PRESSURE LIFTS INTO EASTERN NEBRASKA AND IOWA. WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH ARE LIKELY THIS AFTERNOON...BEFORE DIMINISHING TO 15 TO 25 MPH AROUND SUNSET. NEZ004>010-022>026-035-036-056-057-094-150100- /O.NEW.KLBF.WI.Y.0008.130414T1600Z-130415T0100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-DEUEL-KEITH- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON... CHAPPELL...BIG SPRINGS...OGALLALA...CODY...MERRIMAN...KILGORE 339 AM CDT SUN APR 14 2013 /239 AM MDT SUN APR 14 2013/ ...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING: WESTERLY WINDS WILL INCREASE LATER THIS MORNING AND PERSIST THROUGH SUNSET THIS EVENING. * WINDS: WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH ARE LIKELY. SOME WIND GUSTS TO 50 MPH ARE POSSIBLE IN OPEN AREAS. * IMPACTS: STRONG WESTERLY WINDS WILL MAKE TRAVEL HAZARDOUS THIS AFTERNOON ACROSS NORTH CENTRAL AND PORTIONS OF WESTERN NEBRASKA. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH TO SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CLB
3 follow-up statements
815 WWUS73 KLBF 141524 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1024 AM CDT SUN APR 14 2013 ...WINDY CONDITIONS TODAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.. .STRONG WESTERLY WINDS HAVE DEVELOPED OVER WESTERN NEBRASKA...WITH GUSTS UP TO 50 MPH BEING OBSERVED IN PLACES. LOOK FOR THE STRONG WINDS TO CONTINUE THROUGH THE AFTERNOON...WITH SPEEDS OF 25 TO 35 MPH AND GUSTS TO 50 MPH. THE WINDS WILL DIMINISH TO 15 TO 25 MPH AROUND SUNSET. NEZ027-037-038-058-059-069>071-142330- /O.EXB.KLBF.WI.Y.0008.130414T1524Z-130415T0100Z/ LOUP-LOGAN-CUSTER-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...TAYLOR...STAPLETON...BROKEN BOW... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 1024 AM CDT SUN APR 14 2013 /924 AM MDT SUN APR 14 2013/ ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL PERSIST THROUGH SUNSET THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH TO SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ004>010-022>026-035-036-056-057-094-142330- /O.EXT.KLBF.WI.Y.0008.130414T1524Z-130415T0100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-DEUEL-KEITH- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON... CHAPPELL...BIG SPRINGS...OGALLALA...CODY...MERRIMAN...KILGORE 1024 AM CDT SUN APR 14 2013 /924 AM MDT SUN APR 14 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING: WESTERLY WINDS WILL PERSIST THROUGH SUNSET THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH TO SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BROOKS
674 WWUS73 KLBF 142035 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT SUN APR 14 2013 ...WINDY CONDITIONS THROUGH THIS EVENING... .STRONG WESTERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. MOST AREAS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA CONTINUE TO OBSERVE WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON. THE WINDS WILL DIMINISH TO 15 TO 25 MPH AROUND SUNSET...ALTHOUGH LOCATIONS OVER NORTH CENTRAL NEBRASKA COULD SEE GUSTS TO 35 MPH OVERNIGHT. NEZ004>010-022>027-035>038-056>059-069>071-094-150100- /O.CON.KLBF.WI.Y.0008.000000T0000Z-130415T0100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS... EUSTIS...CODY...MERRIMAN...KILGORE 335 PM CDT SUN APR 14 2013 /235 PM MDT SUN APR 14 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING: STRONG WESTERLY WINDS WILL PERSIST THROUGH SUNSET THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ON NORTH TO SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BROOKS
478 WWUS73 KLBF 150121 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 821 PM CDT SUN APR 14 2013 NEZ004>010-022>027-035>038-056>059-069>071-094-150230- /O.EXP.KLBF.WI.Y.0008.000000T0000Z-130415T0100Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS... EUSTIS...CODY...MERRIMAN...KILGORE 821 PM CDT SUN APR 14 2013 /721 PM MDT SUN APR 14 2013/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS HAVE DIMINISHED TO 15 TO 25 MPH OR LESS AND WILL CONTINUE TO DIMINISH OVERNIGHT. $$ KAR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Apr 13, 11:23 PM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 13, 11:23 PM MDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1223 AM CDT SUN APR 14 2013 .SYNOPSIS... ISSUED AT 339 PM CDT SAT APR 13 2013 AT 20Z...WEAK UPPER LEVEL RIDGING WAS OBSERVED OVER THE NORTHERN AND CENTRAL PLAINS...WITH AN UPPER LEVEL LOW OVER SOUTH CENTRAL ONTARIO...AND A SECOND OVER THE NORTHERN ROCKY MOUNTAINS. QUITE A BIT OF MOISTURE WAS SEEN ON WATER VAPOR IMAGERY FROM THE BASE OF THE ROCKY MOUNTAIN TROUGH INTO THE RIDGE OVER THE LOCAL AREA. AT THE SURFACE...LOW PRESSURE WAS OBSERVED ON THE LEE-SIDE OF THE MOUNTAIN RANGE AHEAD OF THIS NEXT SYSTEM WHICH LED TO A TIGHTENED PRESSURE GRADIENT OVER THE PLAINS...WITH SOUTHERLY WINDS BLOWING UP TO 30 MPH IN SOME LOCATIONS. ALSO...THE SOUTHERLY FLOW WAS ADVECTING LOW LEVEL MOISTURE INTO THE REGION...WITH DEWPOINTS INCREASING INTO THE LOW 40S OVER THE SOUTHERN PARTS OF THE LBF FORECAST AREA. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 339 PM CDT SAT APR 13 2013 MAIN FORECAST CONCERNS ARE RAIN/THUNDER CHANCES TONIGHT AND WINDS ON SUNDAY. THROUGH TONIGHT...ENERGY FROM THE UPPER LEVEL LOW TO THE NORTHWEST WILL PUSH ACROSS NEBRASKA...WHICH WILL PUSH A COLD FRONT THROUGH THE FORECAST AREA OVERNIGHT. THERE WILL BE CHANCES FOR SHOWERS AND POSSIBLY A FEW ISOLATED THUNDERSTORMS IN PARTS OF SOUTHWEST INTO CENTRAL NEBRASKA THIS EVENING AHEAD OF THE FRONT. THERE IS SOME INSTABILITY...ALTHOUGH VERY SMALL AHEAD OF THE FRONT WHERE MOISTURE WAS ABLE TO INCREASE SO WILL CONTINUE WITH THE MENTION OF THUNDER IN SOME AREAS THIS EVENING. DEEP LAYER SHEAR WILL BE IN THE 40-50KT RANGE...BUT WITH THE LOW AMOUNTS OF CAPE DO NOT BELIEVE THERE IS MUCH OF A THREAT FOR ANY SEVERE STORMS THIS EVENING...WITH ONLY AN ISOLATED THUNDER MENTION. AS THE FRONT MOVES THROUGH TONIGHT...WILL GET GOOD SUBSIDENCE...COLD AIR ADVECTION...AND A TIGHTENING PRESSURE GRADIENT. ALONG WITH SWITCHING THE WINDS TO THE NORTHWEST...WILL ALSO EXPECT WINDS TO INCREASE PRETTY SIGNIFICANTLY BEHIND THE FRONT. MODEL SOUNDINGS ARE INDICATING MIXING TO 700MB OR ABOVE IN THE AFTERNOON...HOWEVER EVEN WITH EFFICIENT MIXING TO THAT LEVEL...MODELS ARE INDICATING SPEEDS OF 35 TO 45KTS AT THOSE LEVELS TO BE ABLE TO MIX DOWN. CURRENT FORECAST HAS SPEEDS OF 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. THIS IS BORDERLINE WIND ADVISORY SO WILL LET THE ONCOMING SHIFT LOOK AT NEXT MODEL SUITE AND IF CONSISTENCY IS THERE...MAY NEED TO CONSIDER WIND ADVISORY FOR PORTIONS OF THE FORECAST AREA FOR SUNDAY. IN TERMS OF TEMPERATURES...WINDS TONIGHT SHOULD KEEP THE BOUNDARY LAYER MIXED AND PREVENT LOWS FROM DROPPING TOO MUCH. AND FOR SUNDAY BEHIND THE COLD FRONT...TEMPERATURES WILL BE SLIGHTLY COOLER HOWEVER THE AIRMASS IS NOT TOO COLD SO STILL EXPECTING TEMPERATURES IN THE 40S AND 50S. WEST TO NORTHWEST WINDS WILL ALSO HAVE THE DOWNSLOPE COMPONENT TO HELP KEEP THE TEMPERATURES FROM GOING TOO LOW...EVEN WITH THE COOLER AIRMASS MOVING IN. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 339 PM CDT SAT APR 13 2013 DURING THE DAY MONDAY...RETURN FLOW BRINGS A MOISTURE TRAJECTORY FROM THE SOUTH AND SOUTHWEST AND ISENTROPIC UPGLIDE AS SEEN WITH MOISTURE TRANSPORT VECTORS IN THE 295-305 LAYER. THIS OCCURS AS EARLY AS MONDAY AFTERNOON IN THE PANHANDLE AND BY MIDDAY TUESDAY IN THE SOUTHWEST. MIXING RATIO IS EXPECTED TO BE 2-4G/KG AS THE LIFT CONTINUES...AT LEAST INTERMITTENTLY...36-48 HOURS. ANALYSIS OF THE PROJECTED UPWARD MOTION...HIGH HUMIDITY AND THICKNESS OF THE DENDRITIC LAYER AND THE FORECAST SOUNDINGS WOULD INDICATE THAT IT WILL MOST LIKELY BE IN THE FORM OF SNOW. THE BEST LIFT AND MOISTURE PROFILES FOR SOUTHERN AND WESTERN NEBRASKA APPEAR TO BE TUESDAY THROUGH WEDNESDAY IN WESTERN NEBRASKA AND TUESDAY NIGHT AND WEDNESDAY IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. AFTER WEDNESDAY...NORTH FLOW ALOFT WILL KEEP CENTRAL AND WESTERN NEBRASKA IN COOLER AIR. WITH THE SNOW-COVER INDICATED IN CANADA AND THE NORTHERN PLAINS OF THE U.S...STATISTICAL GUIDANCE TEMPERATURES COULD BE TOO LOW. THE NEXT SYSTEM MAY THEN BE SATURDAY OR SUNDAY WHEN AN UPPER SYSTEM PASSES OVER WESTERN NEBRASKA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1223 AM CDT SUN APR 14 2013 IFR CEILINGS AT KVTN ARE FORECAST TO PERSIST UNTIL 12Z UNTIL THE PASSAGE OF A COLD FRONT. THERE IS POTENTIAL FOR SOME SHOWERS PASSING KVTN BETWEEN 06Z AND 10Z. WINDS WILL TURN TO THE NORTHWEST BY AROUND 12Z...WITH STRONG WINDS EXPECTED THROUGH MUCH OF THE DAY ON SUNDAY. THE NEW FORECAST WILL INCREASE WINDS BEHIND THE FRONT TO 25 TO 35 MPH FOR SUNDAY. && .FIRE WEATHER... ISSUED AT 339 PM CDT SAT APR 13 2013 FIRE DANGER WILL BE ELEVATED OVER SOUTHWEST NEBRASKA ON SUNDAY AS DRY AIR MOVES INTO THE REGION BEHIND THE COLD FRONT...AND COMBINES WITH STRONG NORTHWEST WINDS. WITH TEMPERATURES ONLY EXPECTED TO RISE INTO THE MID 50S...EVEN WITH DEWPOINTS IN THE LOW TO MID TEENS...MINIMUM RELATIVE HUMIDITY WILL BE AROUND 20 PERCENT AT ITS LOWEST POINT. AS WAS DISCUSSED IN THE SHORT TERM DISCUSSION...WINDS WILL BLOW IN THE 20 TO 30 MPH RANGE WITH GUSTS TO 40 MPH AT TIMES. DESPITE THESE FORECASTED CONDITIONS...NO FIRE WEATHER HEADLINES ARE CURRENTLY EXPECTED AS THERE IS A CHANCE FOR RAIN TONIGHT...AND DON/T BELIEVE FUELS ARE TOO DRY AT THIS TIME...ALONG WITH THE THINKING THAT EVEN IF RED FLAG CRITERIA WOULD BE REACHED...IT WOULD ONLY BE FOR A FEW HOURS. BEYOND SUNDAY...FIRE WEATHER CONCERNS WILL BE LOW. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BROOKS SHORT TERM...BROOKS LONG TERM...SPRINGER AVIATION...ROBERG FIRE WEATHER...BROOKS
Hazardous weather outlook, Apr 13, 2:46 PM MDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CDT SAT APR 13 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-142100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 346 PM CDT SAT APR 13 2013 /246 PM MDT SAT APR 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF SOUTHWEST INTO CENTRAL NEBRASKA. THE AREA OF CONCERN FOR THUNDERSTORMS IS EAST OF A LINE FROM OGALLALA TO AINSWORTH. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COLD TEMPERATURES AND ACCUMULATING SNOWS ARE POSSIBLE MONDAY THROUGH WEDNESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. CURRENT INDICATIONS ARE THAT HIGHER SNOW ACCUMULATIONS WILL FALL OVER THE PANHANDLE AND INTO THE WESTERN SANDHILLS...ALTHOUGH THERE REMAINS UNCERTAINTY ON TOTAL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Apr 13, 9:53 PM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1053 PM CDT SAT APR 13 2013 NEZ038-140445- CUSTER NE- 1053 PM CDT SAT APR 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 1145 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUMNER...OR 19 MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CUMRO... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BLOCK HILL BASIN... MASON CITY... GAVIN SIDING... ANSLEY... WESTERVILLE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 291 AND 307. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 98. TAYLOR
Special weather statement, Apr 13, 10:38 PM MDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1138 PM CDT SAT APR 13 2013 NEZ038-140515- CUSTER NE- 1138 PM CDT SAT APR 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 1215 AM CDT... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...OR 20 MILES SOUTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MASON CITY... ANSLEY... WESTERVILLE... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... WESCOTT... COMSTOCK... TAYLOR
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.